RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 4, страницы 29–43 (Mi emj208)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Almost hypoelliptic operators with constant powers

V. N. Margaryan, H. G. Ghazaryan

Department of mathematics and mathematical modeling, Russian-Armenian (Slavonic) Uniersity, 123 Osep Emin St., 0051 Yerevan, Armenia

Аннотация: The concept of a formally almost hypoelliptic operator with constant power and the concept of weighted Sobolev spaces generated by such operators are introduced. We prove some properties of such operators, establish some estimates for functions in those spaces, in particular, the density of smooth functions in those spaces. We intend, in another work, using the results of this paper, to select a set of infinitely differentiable solutions for a class of almost hypoelliptic equations having constant power.

Ключевые слова и фразы: almost hypoelliptic operator (equation), operator with constant power, Sobolev spaces generated by a differential operator, (non-)degenerate operator (polynomial).

Полный текст: PDF файл (382 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 12E10
Поступила в редакцию: 17.10.2015
Язык публикации: английский

Образец цитирования: V. N. Margaryan, H. G. Ghazaryan, “Almost hypoelliptic operators with constant powers”, Eurasian Math. J., 6:4 (2015), 29–43

Цитирование в формате AMSBIB
\RBibitem{MarGha15}
\by V.~N.~Margaryan, H.~G.~Ghazaryan
\paper Almost hypoelliptic operators with constant powers
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 4
\pages 29--43
\mathnet{http://mi.mathnet.ru/emj208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380173800003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj208
  • http://mi.mathnet.ru/rus/emj/v6/i4/p29

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. N. Margaryan, H. G. Ghazaryan, “Lower bounds for polynomials of many variables”, J. Contemp. Math. Anal.-Armen. Aca., 52:5 (2017), 211–220  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:124
    Полный текст:28
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019